Gaviscon Liquid Heartburn & Indigestion Relief Peppermint Flavour 600ml
See details below, always read the label
Suitable for: Adults and Children from 6 years and over.
Active ingredients: 500mg Sodium alginate
In order to buy non-prescription medicines you must be a registered user of our site as we are obliged to record your transaction history. We also ask that you complete our questionnaire so our pharmacy team can check that this product is suitable for you to buy.
You cannot add this item to the customer's basket
Disabled or chronically sick people can claim VAT relief on purchases for personal or domestic use that are applicable to their disability or sickness.
You must be at least 18 years old to purchase this product. By adding this item to your basket you confirm you are 18 years or over.
Collect 36 Boots Advantage Card points with this purchase
Gaviscon Peppermint Liquid Relief brings fast, soothing and long lasting relief from the pain and discomfort of heartburn and acid indigestion.
It can be used to treat gastric reflux (a condition in which the acid stomach contents flow upwards into the foodpipe) and flatulence caused by gastric reflux.
It belongs to a group of medicines called ‘reflux suppressants’.
Adults and Children from 6 years and over.
You must be at least 16 years old to purchase this product.
How to use
Please read the enclosed leaflet carefully before use.
Shake well before use.
Adults and children over 12 years: Take 10 - 20 ml (two to four 5ml spoonfuls) after meals and at bedtime.
Children 6 to 12 years: Take 5-10ml (one to two 5ml spoonfuls) after meals and at bedtime.
Children under 6 years: Not recommended
Hazards and Cautions
Before taking this medicine:
Do not take this product if:
- You know you are allergic to any of the ingredients as very rarley difficulty in breathing and skin rashes have occured.
- This medicine contains small amounts of Sodium (6.2 mmol per 10ml). If you have been advised to follow a low sodium (salt) diet ask your doctor before taking this product.
This product is sugar free and gluten free.
You can take this product if you are pregnant or breast feeding
After taking this product:
If symptoms persist consult your doctor. If you take too much of this product you may feel bloated. It is unlikely to cause you any harm, but please consult your doctor or pharmacist. Do not use this medicine after the expiry date shown.
Do not store above 30°C
Do not refrigerate or freeze.
Check that the cap seal is unbroken before first taking this product
Keep all medicines out of the sight and reach of children.
- This is a medicine; Consult your doctor or pharmacist if you have an underlying medical condition, are taking any other medication or complementary therapy, or if symptoms persist.
- Seek advice before using if you are breast feeding, pregnant, planning to become pregnant, or suffer from allergies.
- Keep all medicines out of the reach of children.
Sodium alginate 500mg, Sodium bicarbonate 267mg, Calcium carbonate 160mg
Active ingredients: Sodium alginate 500mg, Sodium bicarbonate 267mg, Calcium carbonate 160mg
Other ingredients: Carbomer, Methyl parahydroxybenzoate (E218) and Propyl parahydroxybenzoate (E216), Saccharin soduium, Sodium hydroxide, Peppermint oil and Water.